# SDR 2004F00247

- Difficulty date: February 15, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Engine: Lyc LTIO540J2BD
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: LW16697
- Condition: Cracked
- Location: Left Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT NOTICED LOSS OF MANIFOLD PRESSURE FOLLOWED BY A LOUD RATTLING FROM THE RIGHT ENGINE.  THE EXHAUST PIPE HAD BROKEN OFF ITS ATTACHMENT TO THE LEFT SIDE OF THE TURBOCHARGER TRANSITION.  THE FAILURE OCCURRED IN THE FLANGE RADIUS.  ALTHOUGH THERE WAS A POTENTIAL FOR FIRE, NO EVIDENCE OF EXHAUST STAINS OR HEAT DAMAGE WAS DETECTED.  (M)
